# SDR RRXA99473

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO LEFT HAND CUSP LOWER FLANGE AT STA 1180 TO 1200 BL 21L.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED SPLICE ANGLE AND DOUBLER IAW DC8 SRM 53-2-5, 51-1-20D, AND 51-3-16.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
